MAUDE Adverse Event Report: BEMIS DE MEXICO, SA DE CV BEMIS QUICK FIT 1500CC SUCTION LINER; SUCTION SYSTEM CANISTER LINER

BEMIS DE MEXICO, SA DE CV BEMIS QUICK FIT 1500CC SUCTION LINER; SUCTION SYSTEM CANISTER LINER
Model Number 1504
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
Complainant states that they have experienced six suction liners 'break from the lid when in the canister.' there are no patient consequences, but the customer states that they aren't able to use the bemis quick drain unit to dispose of the fluid because it might expose staff to potentially infectious waste.Staff must use alternate method of disposal.

Brand Name
BEMIS QUICK FIT 1500CC SUCTION LINER
Common Device Name
SUCTION SYSTEM CANISTER LINER
Manufacturer (Section D)
BEMIS DE MEXICO, SA DE CV
av texas #200
parque industrial nacional
cienega de flores, 65550
MX  65550
MDR Report Key8935660
Report Number3011198121-2019-00002
Device Sequence Number13607444
Product Code GCX
UDI-Device Identifier00073088149213
UDI-Public00073088149213
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K771737
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/20/2019
Report Date (Section F) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2020
Device Model Number1504
Device Catalogue Number1504
Device Lot Number178516
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/13/2019
Device Age6 MO
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer08/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1